Previous |  Up |  Next

Article

References:
[1] K. Borsuk: Sur les transformations continues n'augmentant pas la dimension. Fundam. Math., 1937, 28, 90-99. Zbl 0015.32101
[2] S. Eilenberg E. Otto: Quelques propriétés caractéristiques de la dimension. Fundam. Math., 1938, 31, 149-153.
[3] O. Hanner: Solid spaces and absolute retracts. Ark. Mat., 1951, 1, 375 - 382. MR 0043458 | Zbl 0042.41101
[4] O. Hanner: Retraction and extension of mappings of metric and non-metric spaces. Ark. Mat., 1952, 2, 315-360. MR 0050875
[5] S. Kaplan: Homology properties of arbitrary subsets of Euclidean spaces. Trans. Amer. Math. Soc., 1947, 62, 248 - 271. MR 0024128 | Zbl 0034.10902
[6] E. Michael: Some extension theorems for continuous functions. Pacif. J. Math., 1953, 3, 789-806. DOI 10.2140/pjm.1953.3.789 | MR 0059541 | Zbl 0052.11502
[7] K. Morita: Normal families and dimension theory in metric spaces. Math. Ann., 1954, 128, 350-362. MR 0065906
Partner of
EuDML logo